MathSciNet Relay Station
MathSciNet bibliographic data
MR1448476 26E10 (12J99)
Gokhman, Dmitry Functions in a Hardy field not ultimately $C^\infty$. Complex Variables Theory Appl. 32 (1997), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement